# SDR QXEA2022033000133

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 9,243 hours, 5,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LOWER EMERGENCY EXIT LIGHT TRIM BROKEN. REMOVED FROM SERVICE. RESECURED FORWARD LOWER EMERGENCY EXIT LIGHT TRIM. NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
